# SDR CALA2023092002831

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N26970
- Make and model: Boeing 787-9
- Aircraft serial: 60146
- Aircraft time: 27,964 hours, 2,670 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: Row 30-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

SEAR MOUNTED EMERGENCY LIGHTS FLASHING FROM ROW 30-35 SHOULD READ, SEAT MOUNTED EMERGENCY LIGHTS FLASHING FROM ROW 30-35 CMCF SHOWS MX MSG 34-14026 T/S REF DMC-B787-A-33-50-F1-BQA-421A-A. TRIED INSTALLING NEW WCU AT M3351WG04 CLASS 26 AND BATTERY NO HELP. INSTALLED NEW WCU AT M3351082 CLASS 19 NO HELP. INSTALLED NEW WCU AT M3351005 CLASS 5 MX MSG WAS 33-14026. NO HELP. RELOADED OPS & DB S/W NO HELP. RAN CMCF EMERGENCY LITING QUICK & FULL TESTS. NO HELP. DWN PWRD A/C AND CYCLED EMERGENCY LITING C/B''S NO HELP. REINSTALLED ALL ORIGINAL PARTS AND REMOVED THE NEW UNITS. NEEDS MORE TROUBLESHOOTING. REF WDM 33-51-11: CHECKED FOR COMMAND VOLTAGE ON PIN 37 OF WCU 26 J1 PLUG AND FOUND NORMAL. FOUND PIN 36 GROUND MISSING. METER READINGS STARTED FLUX WHEN SEAT TRACK WAS WIGGLE. RESEATED SEAT TRACK CONNECTOR AND NORMAL OPERATION RESTORED. QC346011. IDT VERIFIED OPS CHK OF EMERGENCY LIGHTS. OPS CHK GOOD. REF. AMM DMC-B787-A-33-51-00-00C-320A-A.
